Volume 28, No. 3 (2019)

DOI of the volume: 10.12732/dsa.v28
DOI of the issue: 10.12732/dsa.v28i3


NIKOLAY KYURKCHIEV
COMMENTS ON THE YUN’S ALGEBRAIC ACTIVATION FUNCTION. SOME EXTENSIONS IN THE TRIGONOMETRIC CASE

Full Text | Paper Details  doi: 10.12732/dsa.v28i3.1 | BibTeX |
Published:  May 13, 2019


JIANDONG YIN AND YE SHI
SOME EQUIVALENT CONDITIONS FOR DYNAMICAL SYSTEMS TO BE TRANSITIVE AND SENSITIVE WITH RESPECT TO FURSTENBERG FAMILIES

Full Text | Paper Details  doi: 10.12732/dsa.v28i3.2 | BibTeX |
Published:  May 13, 2019


HYUNGSU KIM AND GEONWOO KIM
PREMIUM AND BENEFIT LEVELS IN THE PUBLIC PENSION SYSTEM: A MARTINGALE APPROACH

Full Text | Paper Details  doi: 10.12732/dsa.v28i3.3 | BibTeX |
Published:  May 13, 2019


YOUSEF ALNAFISAH
ORDER-ONE CONVERGENCE FOR EXACT COUPLING USING DERIVATIVE COEFFICIENTS IN THE IMPLEMENTATION

Full Text | Paper Details  doi: 10.12732/dsa.v28i3.4 | BibTeX |
Published:  May 13, 2019


NIKOLAY KYURKCHIEV, ANTON ILIEV AND ASEN RAHNEV
ON A SPECIAL CHOICE OF NUTRIENT SUPPLY FOR CELL GROWTH IN A CONTINUOUS BIOREACTOR. SOME MODELING AND APPROXIMATION ASPECTS

Full Text | Paper Details  doi: 10.12732/dsa.v28i3.5 | BibTeX |
Published:  May 13, 2019


JIAHUI AN AND PENGYU CHEN
UNIQUENESS OF SOLUTIONS TO INITIAL VALUE PROBLEM OF FRACTIONAL DIFFERENTIAL EQUATIONS OF VARIABLE-ORDER

Full Text | Paper Details  doi: 10.12732/dsa.v28i3.6 | BibTeX |
Published:  June 22, 2019


HENG-YOU LAN, AND JUAN J. NIETO
ON A SYSTEM OF SEMILINEAR ELLIPTIC COUPLED INEQUALITIES FOR S-CONTRACTIVE TYPE INVOLVING DEMICONTINUOUS OPERATORS AND CONSTANT HARVESTING

Full Text | Paper Details  doi: 10.12732/dsa.v28i3.7 | BibTeX |
Published:  June 22, 2019


K. MUKDASAI, P. SUTRAK, Y. SUWANNATRAI, AND N. KAEWBANJAK
DELAY-DEPENDENT EXPONENTIAL STABILITY CRITERIA FOR CERTAIN NEUTRAL TIME-DELAY EQUATION VIA MODEL TRANSFORMATIONS APPROACH

Full Text | Paper Details  doi: 10.12732/dsa.v28i3.8 | BibTeX |
Published:  June 30, 2019


PANPAN NIU, XIAO-BAO SHU, AND YONGJIN LI
THE EXISTENCE AND HYERS-ULAM STABILITY FOR SECOND ORDER RANDOM IMPULSIVE DIFFERENTIAL EQUATIONS

Full Text | Paper Details  doi: 10.12732/dsa.v28i3.9 | BibTeX |
Published:  July 9, 2019


RODICA LUCA
ON A SYSTEM OF FRACTIONAL BOUNDARY VALUE PROBLEMS WITH p-LAPLACIAN OPERATOR

Full Text | Paper Details  doi: 10.12732/dsa.v28i3.10 | BibTeX |
Published:  July 9, 2019


RAVI AGARWAL, R. ALMEIDA, S. HRISTOVA, AND D. O'REGAN
CAPUTO FRACTIONAL DIFFERENTIAL EQUATION WITH STATE DEPENDENT DELAY AND PRACTICAL STABILITY

Full Text | Paper Details  doi: 10.12732/dsa.v28i3.11 | BibTeX |
Published:  July 30, 2019


K. STEFANOVA, S. HRISTOVA, AND A. GOLEV
DISCRETE LEADER-FOLLOWING CONSENSUS FOR MULTI-AGENT SYSTEM WITH NON-INSTANTANEOUS IMPULSES

Full Text | Paper Details  doi: 10.12732/dsa.v28i3.12 | BibTeX |
Published:  August 17, 2019